# SDR 04FDEA03184

- Difficulty date: November 23, 2004
- Submitted: November 26, 2004
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46930
- Aircraft time: 83,782 hours, 24,798 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Panel
- Condition: Cracked
- Location: Empennage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRPLANE'S CONVERSION FROM P-F/ACF FOUND BY ULTRASONIC INSPECTION 1 PANEL P/N ALC7438-2 (19 POSITION) CRACKED.  REPLACED PANEL PER SB 55-16 FIG 20 GROUP 1 (KIT SB10550016-57).
